# SDR DALA2019040902352

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 DURING NDT ACCOMPLISHMENT OF PRI 576632-14, STEP #7, THE #2 ENGINE OUTBOARD DRAG FITTING WAS FOUND TO HAVE A CRACK-LIKE INDICATION, ON THE #14 HOLE, EXTENDING APPROXIMATELY 0.068" FROM THE HOLE ON THE UPPER SURFACE OF THE FITTING. CORRECTIVE ACTION: REAMED #14 HOLE ON #2 ENGIN O/B DRAG FITTING, PERFORMED DYE PENETRANT, NO CRACK INDICATION NOTED. POLISHED #14 HOLE AND PERFORMED HFEC ON HOLE NO INDICATION NOTED IAW B757 AD 5720-01100-0101B VA: 91209MA, DPS 900-1 NO 7. (1021674)
